Differential and Integral Equations

On the qualitative behaviour of some semilinear parabolic problems

Joachim Escher

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper is concerned with semilinear reaction-diffusion systems under nonlinear dynamical boundary conditions. We will prove that such problems are well-posed on some Bessel potential spaces and that the corresponding solution defines a local semiflow on these spaces. This result will enable us to investigate the dynamical properties of the solutions under discussion. In particular, we will prove some conclusions concerning global existence and blow up phenomena as well as singular perturbation results.

Article information

Differential Integral Equations, Volume 8, Number 2 (1995), 247-267.

First available in Project Euclid: 20 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K55: Nonlinear parabolic equations
Secondary: 35Bxx: Qualitative properties of solutions 35D05


Escher, Joachim. On the qualitative behaviour of some semilinear parabolic problems. Differential Integral Equations 8 (1995), no. 2, 247--267. https://projecteuclid.org/euclid.die/1369083468

Export citation